Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :28 Issue : 1 2001      Add To Cart                                                                    Download

Rank tests for the two-sample problem when the sample sizes are random

Auther : ABD-ELNASER S. ABD-RABOU* AND EMAD-ELDIN A.A. ALY**

*Department of Statistics, Faculty of Economics & Political Science, Cairo University, Cairo, Egypt.

**Department of Statistics & Operations Research, College of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait 

ABSTRACT 

This paper introduces rank tests of the Chernoff-Savage type for the two-sample problem with random sample sizes. We do not assume that the sample sizes are independent of the observations. Using the strong approximation theorems of the Hungarian construction, we obtain the asymptotic theory of some related processes and the limiting null distribution of the test statistic.

Keywords: Brownian bridge; kiefer process; rank tests; uniform empirical process; uniform quantile process

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55170

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law